Lucas sequences whose $n$th term is a square or an almost square

Tom 126 / 2007

A. Bremner, N. Tzanakis Acta Arithmetica 126 (2007), 261-280 MSC: 11D41, 11B39, 11D59, 11G30. DOI: 10.4064/aa126-3-4

Autorzy

  • A. BremnerDepartment of Mathematics
    Arizona State University
    Tempe, AZ 85287-1804, U.S.A.
    e-mail
  • N. TzanakisDepartment of Mathematics
    University of Crete
    Iraklion, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek